Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loose Stool After Swallowing Sperm Worried I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV -- not how you
Ask the Experts

Loose stools, not on meds!

Dear Doctor Frascino,I was infected with HIV in December `08 and diagnosed in March `09. I currently have CD4 of 729, and a VL which has dropped form over 10,000 to 1,400. According to `resistance tests` , i have a virus which is resistant to most...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...already resistant to one or even many HIV medications, making treatment much more difficult.I cannot diagnose the cause of your loose stools over the Internet. Could it be related to HIV? Yes, it's possible. Could it be some other type of... Read more »

Loose stool remedy?

I have 5 to 6 bowel movements with loose stool per day since starting treatment (Ziagen/Viread/Lexiva) and was hoping to find a natural remedy???
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...annoying may consider discussing whether a switch to an alternative HIV regimen is an option for you. Viread and Lexiva can induce loose stools in a modest subset of patients. KH Read more »

Antibiotics, Sustiva, Truvada and loose stools

Hey!Haven't found anything about this elsewhere. I had a Nocardia pneumonia about a year ago and took Septrim Forte for six months to battle it. Last November, my MD took me off the Septrim; however, this past month he put me back on it as a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...patients experience minimal gut side effects from even long term use of that antibiotic. Truvada and less often Sustiva can trigger loose stools in some patients. There are a number of interventions that can be tried to help manage the loose... Read more »

skin rashes and loose stools

im on the combo of Truvada,Reyataz, Norvir can they cause a skin rash with pain and itching. and loose stools with upset stomich?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Yes-a significant minority of patients on that regimen will have loose stools partly due to the ritonavir or atazanavir or the tenofovir. A small percentage of patients can develop a skin rash to any given Read more »
Articles
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part Two

...from "Apollo." It graphically demonstrates an AIDS-related panic attack as well as the anxiety that can be brought on by an HIV/AIDS diagnosis and disclosure worries. HELP ... I don't know what's happening to me Aug 20, 2010 Whether... Read more »
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part One

...illness that you begin believing God is sending you bad omens in the form of bird poop ... SIGNS FROM HEAVEN (BIRD TURDS AS HIV SIGN FROM HEAVEN, 2009) Nov 11, 2009 or via commercials and advertisements ... C'mon Bob..No more... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
Connect With Others

Positive for Hep C and now worried about HIV

Posted by Worrywart28, 2 Replies
...general health and all the std's. I went to see my doctor yesterday. Everything came back fine with the exception of 2 things. My hiv results hadn't come in but she said this is normal because they have to mail that test. Still, that worries me.... Read more »

loose stools and nodes?

Posted by Anonymous, 1 Reply
...ok so here we go.......i have had loose stools now for about 2 weeks, they have not been completly runny, more like pieces (sorry i know thats alot maybe too much info) and Read more »

Long-term HIV and Aids survivors' health worrying

Posted by ScotCharles
...From KaiserNet January 8, 2008 Some experts and doctors recently have voiced concerns that people who were diagnosed with HIV and Aids in the early years of the epidemic are experiencing "premature[e]" or "disproportionate numbers" of ailments... Read more »

Scared and Worried: Possible HIV Exposure

Posted by kindahypertonic, 1 Reply
...on my tongue as well. After another three days, I healed and was back on my feet. Is this a sign of having been infected by HIV? I have not been sick since, had any canker sores, etc. However, the last time I had been with him, I got sick as... Read more »